# SDR AALA202111291461

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A300*
- Aircraft serial: 7515
- Aircraft time: 14,240 hours, 5,401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EMERGENCY CYLINDER LOW PRESSURE. SERVICED DOOR CYLINDER TO FULL PER AMM 52-10-00.
